Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

bleed for about 2 weeks after the depo shot

i have been on the depo shot since august (2 shots total), i bleed for about 2 weeks after the shot. no bleeding since then, but recently i have been experincing horrible knee pain. and i have been having pregnancy symptoms. could i be pregnant? is my knee pain associated with bone density loss this early? any comments are better than none. thanks! ps and im due for my next shot in feb. debating on whether to get it because of my knee pain.
Asked On : Sun, 31 Jan 2010
Answers:  2 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Get your knee pain evaluated and the depo shot hormone levels tested. There are failure rates associated with the contraception methods. If the pregnancy symptoms are present, get teh tests done to confirm or rule out the pregnancy.

Answered: Sun, 31 Jan 2010
  Anonymous's Response

well i had a pregnancy test done at the drs office that said negative;;but i still feel like something isnt right. i should of asked for the blood kind of test thou.

Answered: Thu, 4 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor